# SDR HALA2009040100120

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 26,977 hours, 5,196 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 04F559
- Condition: Malfunctioned
- Part time: 25,549 hours, 4,914 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT FMC FAIL.  REPLACED LT FMC WITH SERVICABLE PER AMM 34-61-01-424-005 PERF FMC CROSSLOADS OPS NORMAL.
